Annals of Combinatorics, Volume 10, No. 2, 2006

Miklós Bóna and Hyeong-Kwan Ju
Enumerating Solutions of a System of Linear Inequalities Related to Magic Squares
Ann. Combin. 10 (2006) 179-191

Bart De Bruyn and Pieter Vandecasteele
The Distance-2-Sets of the Slim Dense Near Hexagons
Ann. Combin. 10 (2006) 193-210

Christian Haase and Ilarion V. Melnikov
The Reflexive Dimension of a Lattice Polytope
Ann. Combin. 10 (2006) 211-217

Hidehiko Kamiya, Peter Orlik, Akimichi Takemura, and Hiroaki Terao
Arrangements and Ranking Patterns
Ann. Combin. 10 (2006) 219-235

Amarpreet Rattan
Permutation Factorizations and Prime Parking Functions
Ann. Combin. 10 (2006) 237-254

Siddhartha Sahi
The Asymptotic Behavior of Certain Birth Processes
Ann. Combin. 10 (2006) 255-269

Chunwei Song
Counting Special Families of Labelled Trees
Ann. Combin. 10 (2006) 271-283

Igor E. Zverovich
Generalized Matrogenic Graphs
Ann. Combin. 10 (2006) 285-290